# SDR NZBL061026

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N513SB
- Make and model: Hughes 369D
- Aircraft serial: 1120
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 369D21100517
- Condition: Delaminated
- Location: Main Rotor
- Part time: 784 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS MAIN ROTOR BLADE WAS REMOVED FOR DELAMINATED ABRASION STRIP REPLACEMENT AT 396.7 HOURS TT.  SUBSEQUENT ABRASION STRIP DELAMINATIONS ON THIS SET OF BLADES HAVE CAUSED REJECTION OF THE SET.
